Alert archive / New Mexico / Red Flag Warnings in 2008

Red Flag Warning 16, NWS Albuquerque, NM

March 13, 200811 counties in New Mexico

NWS Albuquerque, NM issued this red flag warning at Mar 13, 2008, 4:51 AM MDT for 11 counties in New Mexico. It took effect at Mar 14, 2008, 4:10 AM MDT. It was in force for 16 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 13, 2008, 4:51 AM MDT (10:51 UTC)
In effect from
Mar 14, 2008, 4:10 AM MDT
Expired
Mar 14, 2008, 8:00 PM MDT
In force
16 hr
Issued by
NWS Albuquerque, NM

Counties Bernalillo County, NM, Catron County, NM, Cibola County, NM, Harding County, NM, McKinley County, NM, San Juan County, NM, San Miguel County, NM, Sandoval County, NM, Socorro County, NM, Union County, NM, Valencia County, NM

The radar

The Albuquerque radar (KABX), 27 km from the middle of the area, began a volume at 10:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 14, 12:46 PM MDTNON-TSTM WND GST 582 W Farmington, NM
Mar 14, 12:53 PM MDTHIGH SUST WINDS 402 W Farmington, NM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 10.9 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2008-03-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2008-03-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4673 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KABQ 131051
RFWABQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
451 AM MDT THU MAR 13 2008

...RED FLAG WARNING THIS AFTERNOON AND EARLY EVENING AS WELL AS
FRIDAY AFTERNOON AND EARLY EVENING FOR AREAS SOUTH OF INTERSTATE
40 FOR STRONG WINDS AND LOW HUMIDITIES...

.WESTERLY FLOW WILL INCREASE THIS AFTERNOON ACROSS THE STATE...
WHICH WILL RESULT IN BREEZY TO WINDY CONDITIONS ALONG AND SOUTH 
OF INTERSTATE 40. ANTICIPATE 20 FOOT WINDS OF 20 TO 30 MPH WITH
GUSTS UP TO 45 MPH COUPLED WITH MINIMUM HUMIDITIES IN THE SINGLE
DIGITS AND TEENS AND A HIGH FIRE DANGER RATING. THIS WILL RESULT
IN CRITICAL FIRE WEATHER CONDITIONS...GENERALLY BELOW 8000 FEET.

THE SAME AREAS WILL EXPERIENCE SLIGHTLY LOWER HUMIDITIES FRIDAY
AFTERNOON AND EARLY EVENING...HOWEVER WINDS SHOULD INCREASE INTO
THE 25 TO 40 MPH RANGE WITH GUSTS UP TO 60 OR 65 MPH. ANTICIPATE
SEVERAL HOURS OF CRITICAL FIRE WEATHER CONDITIONS.

IN ADDITION TO THESE DANGEROUS CONDITIONS...ANTICIPATE POOR TO
MODERATE HUMIDITY RECOVERIES OF 30 TO 50 PERCENT TONIGHT.

NMZ105>109-141400-
/O.UPG.KABQ.FW.A.0013.080314T1800Z-080315T0200Z/
/O.NEW.KABQ.FW.W.0016.080314T1800Z-080315T0200Z/
/O.CON.KABQ.FW.W.0015.080313T1800Z-080314T0200Z/
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
451 AM MDT THU MAR 13 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM MDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM TO 8 PM MDT FRIDAY. A RED
FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING.

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

DPORTER
3 follow-up statements
000 
WWUS85 KABQ 141010
RFWABQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
410 AM MDT FRI MAR 14 2008

...RED FLAG WARNING LATE THIS MORNING THROUGH THE EARLY EVENING
FOR LOCALES ALONG AND SOUTH OF INTERSTATE 40 AS WELL AS PORTIONS
OF THE NORTHEAST PLAINS FOR STRONG WINDS AND LOW HUMIDITIES...

.WESTERLY FLOW WILL INCREASE TODAY...WHICH WILL RESULT IN WINDY
CONDITIONS STATEWIDE. ANTICIPATE 20 FOOT WINDS OF 25 TO 40 MPH...
WITH GUSTS UP TO 60 OR 65 MPH FOR AREAS ALONG AND SOUTH OF THE
INTERSTATE 40 CORRIDOR AS WELL AS PARTS OF THE NORTHEAST PLAINS.
THE STRONG WINDS IN COMBINATION WITH LOW RELATIVE HUMIDITIES OF 
5 TO 15 PERCENT AS WELL AS A HIGH FIRE DANGER RATING WILL CREATE
SEVERAL HOURS OF CRITICAL FIRE WEATHER CONDITIONS...PARTICULARLY
BELOW SIGNIFICANT SNOW PACK IN THE HIGHER TERRAIN.

NMZ104-141815-
/O.EXB.KABQ.FW.W.0016.080314T1700Z-080315T0200Z/
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
410 AM MDT FRI MAR 14 2008

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT
THIS EVENING. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

NMZ105>109-141815-
/O.EXT.KABQ.FW.W.0016.080314T1700Z-080315T0200Z/
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
410 AM MDT FRI MAR 14 2008

...RED FLAG WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO 8 PM
MDT THIS EVENING...

THE RED FLAG WARNING IS NOW IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MDT THIS EVENING. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

DPORTER
000 
WWUS85 KABQ 141835
RFWABQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1235 PM MDT FRI MAR 14 2008

...RED FLAG WARNING LATE THIS MORNING THROUGH THE EARLY EVENING
FOR LOCALES ALONG AND SOUTH OF INTERSTATE 40 AS WELL AS PORTIONS
OF THE NORTHEAST PLAINS FOR STRONG WINDS AND LOW HUMIDITIES...

.STRONG WINDS WILL CONTINUE AND COMBINE WITH LOW HUMIDITY. ANTICIPATE 20
FOOT WINDS OF 25 TO 40 MPH... WITH GUSTS UP TO 60 OR 65 MPH FOR
AREAS ALONG AND SOUTH OF THE INTERSTATE 40 CORRIDOR AS WELL AS
PARTS OF THE NORTHEAST PLAINS. THE STRONG WINDS IN COMBINATION
WITH LOW RELATIVE HUMIDITIES OF 5 TO 15 PERCENT AS WELL AS A HIGH
FIRE DANGER RATING WILL CREATE SEVERAL HOURS OF CRITICAL FIRE
WEATHER CONDITIONS...PARTICULARLY BELOW SIGNIFICANT SNOW PACK IN
THE HIGHER TERRAIN.

NMZ104>109-150200-
/O.CON.KABQ.FW.W.0016.000000T0000Z-080315T0200Z/
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
1235 PM MDT FRI MAR 14 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING.

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

50
000 
WWUS85 KABQ 142114 AAA
RFWABQ

RED FLAG WARNING...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
314 PM MDT FRI MAR 14 2008

...RED FLAG WARNING LATE THIS MORNING THROUGH THE EARLY EVENING
FOR LOCALES ALONG AND SOUTH OF INTERSTATE 40 AS WELL AS PORTIONS
OF THE NORTHEAST PLAINS FOR STRONG WINDS AND LOW HUMIDITIES...
...FIRE WEATHER WATCH SUNDAY FOR THE LOWER AND MIDDLE RIO GRANDE
VALLEY EAST TO THE ADJACENT HIGH PLAINS TO THE CENTRAL MOUNTAINS
BELOW SIGNIFICANT SNOW PACK FOR STRONG WINDS AND LOW HUMIDITIES...

.CRITICAL FIRE WEATHER EVENT WILL CONTINUE THROUGH SUNDOWN
THIS EVENING. ONE TO TWO HOURS OF CRITICAL CONDITIONS WILL OCCUR
ONCE AGAIN ACROSS SOUTHERN AND EASTERN PORTIONS OF THE FORECAST
AREA SATURDAY AFTERNOON. A LONG AND WIDER SCOPE CRITICAL EVENT WILL
BE POSSIBLE ON SUNDAY. 

NMZ106>108-151400-
/O.NEW.KABQ.FW.A.0014.080316T1800Z-080317T0100Z/
/O.CON.KABQ.FW.W.0016.000000T0000Z-080315T0200Z/
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
314 PM MDT FRI MAR 14 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING DUE TO STRONG WINDS AND LOW HUMIDITIES...
...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING DUE TO STRONG WINDS AND LOW HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM
MDT THIS EVENING. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH.


$$

NMZ104-105-109-150200-
/O.CON.KABQ.FW.W.0016.000000T0000Z-080315T0200Z/
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
314 PM MDT FRI MAR 14 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING.

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$
50

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Mar 13, 3:00 AM MDT, 1 hour 51 minutes earlier.

Area forecast discussion, Mar 13, 3:00 AM MDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
300 AM MDT THU MAR 13 2008

.DISCUSSION...SHORT WAVE TO EXIT EASTERN NEW MEXICO THIS MORNING
WITH GRADIENT ALOFT TO RELAX BRIEFLY IN IT/S WAKE. CURRENT THOUGHTS
CONCERNING POTENTIAL FOR WIND ADVISORIES TODAY ARE THAT IT MAY BE
SOMEWHAT MARGINAL AND PROBABLY NOT WIDESPREAD...ALTHOUGH A FEW OF
THE USUAL SPOTS SUCH AS CLINES CORNERS MAY BLOW AT WIND ADVISORY
LEVELS.  WILL LET DAY SHIFT GET A LOOK AT THE EARLY MORNING UPPER
AIR DATA TO MAKE A FINAL DECISION.

WIND AGAIN THE FOCUS FOR FRIDAY/S WEATHER. WITH NEARLY 100KT MAX AT
H5 CROSSING CENTRAL NEW MEXICO DURING THE DAY...WILL GO AHEAD AND
ISSUE HIGH WIND WATCH FOR PORTIONS OF THE CENTRAL AND EAST.

FIRE WEATHER CONCERNS BOTH THURSDAY AND FRIDAY AND WATCHES WILL BE
UPGRADED TO RED FLAG WARNINGS.

SOME POTENTIAL FOR MEASURABLE AMOUNTS OF SNOW NEAR THE COLORADO
BORDER THURSDAY NIGHT THROUGH FRIDAY NIGHT BUT NOT PLANNING ON
AMOUNTS GREAT ENOUGH FOR ADVISORIES AT THIS TIME.

&&

.AVIATION...VFR CONDITIONS WILL PREVAIL THRU 00Z FRI.
THEREAFTER...EXPECT ISOLD TO SCT MVFR RAIN/SNOW SHOWERS OVER THE NRN
MOUNTAINS OF NEW MEXICO. THE BEST THREAT FOR THESE CEILING/VIS
RESTRICTIONS WILL OCCUR ALONG COLORADO BORDER BETWEEN KFMN AND KRTN.
MEANWHILE...SFC WINDS OF 25 TO 35 KNOTS WITH GUSTS UP TO 45 KNOTS
ARE LIKELY TO DEVELOP AROUND 18Z/THU AND PERSIST THROUGH 06Z/FRI
ALONG RIDGETOPS AND ERN SLOPES OF THE WEST CENTRAL...SOUTHWEST AND
CENTRAL MOUNTAINS. AFTER 06Z... EXPECT GUSTY WINDS UP TO 30 KNOTS
FOR THE SAME LOCALES. SITES THAT WILL BE IMPACTED BY THE GUSTY SFC
WINDS WILL GENERALLY BE ALONG AND SOUTH OF A KGUP-KABQ-KLVS-KROW
LINE.

NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  65  37  59  30 /   5  10  20   5
GALLUP..........................  65  31  55  25 /   0   5   5   0
GRANTS..........................  65  32  61  25 /   0   0   0   0
GLENWOOD........................  73  39  72  33 /   0   0   0   0
CHAMA...........................  50  24  49  21 /  10  30  40  20
LOS ALAMOS......................  57  32  54  26 /   5  10  20   5
RED RIVER.......................  48  26  42  19 /  10  20  40  20
TAOS............................  55  31  48  24 /  10  20  30  10
SANTA FE........................  60  34  54  26 /   0  10  10   0
SANTA FE AIRPORT................  61  37  57  29 /   0   5  10   0
ESPANOLA........................  65  34  61  28 /   5  10  10   0
ALBUQUERQUE HEIGHTS.............  66  42  64  37 /   0   0   0   0
ALBUQUERQUE VALLEY..............  68  37  66  34 /   0   5   0   0
ALBUQUERQUE FOOTHILLS...........  64  39  62  33 /   0   0   0   0
ALBUQUERQUE WEST MESA...........  68  40  66  35 /   0   0   0   0
SOCORRO.........................  75  41  73  36 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  60  34  59  28 /   0   0   0   0
MORIARTY/ESTANCIA...............  66  36  62  31 /   0   0   0   0
CARRIZOZO.......................  72  43  69  36 /   0   0   0   0
RUIDOSO.........................  63  40  60  33 /   0   0   0   0
RATON...........................  61  31  56  24 /   5   5  20   5
LAS VEGAS.......................  60  38  57  26 /   0   5  10   0
ROY.............................  63  37  56  30 /   0   5  10   0
CLAYTON.........................  66  36  60  31 /   0   0  10   0
SANTA ROSA......................  73  42  70  35 /   0   0   5   0
TUCUMCARI.......................  74  44  70  35 /   0   0   5   0
FORT SUMNER.....................  74  44  74  34 /   0   0   0   0
CLOVIS..........................  74  44  75  35 /   0   0   0   0
PORTALES........................  76  45  78  36 /   0   0   0   0
ROSWELL.........................  82  48  82  45 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR THE
FOLLOWING ZONES...NMZ105>109.

RED FLAG WARNING FROM 12 PM TO 8 PM MDT FRIDAY FOR THE FOLLOWING
ZONES...NMZ105>109.

HIGH WIND WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR THE
FOLLOWING ZONES...NMZ010>021-026.

&&
Hazardous weather outlook, Mar 12, 6:00 PM MDT, 10 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 PM MDT WED MAR 12 2008

NMZ001>021-026-131200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
600 PM MDT WED MAR 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A RED FLAG WARNING IS IN EFFECT FROM NOON UNTIL 8 PM THURSDAY FOR
THE REGION ALONG AND SOUTH OF INTERSTATE 40...INCLUDING THE LOWER
AND MIDDLE RIO GRANDE VALLEY...AS WELL AS THE WEST CENTRAL AND
SOUTHWEST MOUNTAINS...SANDIA AND MANZANO MOUNTAINS AND ADJACENT
HIGHLANDS AND THE EAST CENTRAL PLAINS...FOR CRITICAL FIRE WEATHER
CONDITIONS DUE TO FORECAST LOW HUMIDITIES...STRONG WINDS AND HIGH
FIRE DANGER. A FIRE WEATHER WATCH REMAINS IN EFFECT FOR THE SAME
AREA FRIDAY AFTERNOON AND FRIDAY EVENING.

A WIND ADVISORY MAY BE REQUIRED FOR LOCALES ALONG AND SOUTH OF
INTERSTATE 40 ON FRIDAY. STRONG WINDS AND CRITICAL FIRE WEATHER
CONDITIONS MAY PERSIST SATURDAY AND INTO SUNDAY.

REMEMBER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST
FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 4:11 AM MDTHigh Wind WatchABQ24 hr

Nearby

Red Flag Warnings in New Mexico, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.